# SDR TWAA9911201

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY ESCAPE LIGHT STRIP, MID CABIN, STAYS ILLUMINATED WITHOUT ACTIVATION RIGHT SIDE.  REPLACED BATTERY PACK AT OVERWING POSITION.  CHECK C 07-26-99 STL.
